Oklahoma, 2013Damaging Winds in Oklahoma, September 27, 2013
September 27, 2013 · NWS AMA · 2 events in 1 county or zone
An upper level disturbance and the associated surface cold front caused a series of thunderstorm lines to move across the Oklahoma Panhandle during the evening and late night hours of the 27th. Most of the thunderstorms which formed remained below severe levels however, one thunderstorm which broke from a line of thunderstorms around the 8 PM CST hour was able to produce thunderstorm wind gusts…
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $23,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper level disturbance and the associated surface cold front caused a series of thunderstorm lines to move across the Oklahoma Panhandle during the evening and late night hours of the 27th. Most of the thunderstorms which formed remained below severe levels however, one thunderstorm which broke from a line of thunderstorms around the 8 PM CST hour was able to produce thunderstorm wind gusts which caused localized damage across the eastern extent of Beaver County. This storm quickly moved into western Oklahoma by 8:30 PM CST.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the first event at Sep 27, 4:55 PM CST, 3 hours earlier.
Area forecast discussion, Sep 27, 4:55 PM CST, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
555 PM CDT FRI SEP 27 2013
.AVIATION...
00Z TAF CYCLE
AN UPPER TROUGH WILL APPROACH THE PANHANDLES TONIGHT AND EARLY
SATURDAY BRINGING SCATTERED CONVECTION TO MAINLY THE AMARILLO AND
GUYMON TAF SITES BETWEEN 00Z AND 05Z SATURDAY. SOUTHEASTERLY TO
SOUTHERLY WINDS 15 TO 25 KNOTS WITH HIGHER GUSTS WILL VEER AROUND TO
THE SOUTHWEST AND WEST BY 06Z SATURDAY...AND THEN TO NORTHERLY BEHIND
A COLD FRONT WHICH WILL MOVE THROUGH THE GUYMON AND DALHART TAF SITES
AROUND 06Z TO 07Z SATURDAY AND THEN THE AMARILLO TAF SITE AROUND 08Z
TO 10Z SATURDAY. THE NORTHERLY AND NORTHEASTERLY WINDS WILL DIMINISH
TO 10 TO 20 KNOTS AFTER 14Z TO 16Z SATURDAY AND THEN 5 TO 15 KNOTS OR
LESS AFTER 20Z SATURDAY. VFR CONDITIONS WILL PREVAIL EXCEPT FOR MVFR
CEILINGS AND VISIBILITIES POSSIBLE IN AND NEAR THE CONVECTION.
SCHNEIDER
&&
.PREV DISCUSSION... /ISSUED 355 PM CDT FRI SEP 27 2013/
SHORT TERM...
AN UPPER TROUGH OVER THE CENTRAL ROCKIES CONTINUES TO ADVANCE
EASTWARD TONIGHT. HEIGHT FALLS AHEAD OF THIS SYSTEM HAS RESULTED IN
THE DEEPENING OF A LEE SIDE SURFACE TROUGH...WITH MOISTURE SURGING
INTO THE AREA ON SOUTHERLY SFC WINDS. LIGHT SHOWERS ASSOCIATED WITH
MID LEVEL ASCENT CONTINUE TO MOVE THROUGH THE AREA. EAST OF THIS
BAND OF SHOWERS...SURFACE INSTABILITY HAS INCREASED TO AROUND
500-1200 J/KG OF CAPE. LATEST HIGH-RES MODELS INDICATE STORMS
DEVELOPING LATER THIS EVENING MAINLY ALONG AND EAST OF A BOISE CITY
TO HEREFORD LINE WHERE THEY WILL BECOME MORE WIDESPREAD AS UPPER
LEVEL DYNAMICS, DEEP BOUNDARY LAYER MOISTURE, AND A COLD FRONT
DROPPING SOUTH OUT OF COLORADO COMBINE.
STILL LOOKING LIKE SEVERE WEATHER IS POSSIBLE WITH THESE STORMS GIVEN
DEEP LAYER SHEAR VALUES UP TO 60 KTS. LARGE HAIL AND STRONG WINDS
WILL BE THE PRIMARY HAZARDS WITH THESE STORMS AS THEY WILL CONGEAL
INTO A LINEAR MODE LATE THIS EVENING. THE TORNADO THREAT IS MORE
UNCERTAIN GIVEN THE RATHER HIGH LCLS ALTHOUGH THE POSSIBILITY EXISTS
/ALBEIT SMALL/ FOR A BRIEF TORNADO EITHER FROM DISCRETE SUPERCELL
STORMS OR WITHIN THE LINE OF STORMS. THE THREAT FOR SEVERE WEATHER OVER
THE FAR WESTERN TEXAS AND OKLAHOMA PANHANDLES IS LOOKING LESS LIKELY
THIS DUE TO STABILIZATION OF THE BOUNDARY LAYER FROM THESE SHOWERS.
HOWEVER WILL KEEP MENTION OF SEVERE STORMS IN THE FORECAST WITH THE
UPPER TROUGH STILL WEST OF THE AREA AND THE PASSAGE OF THE COLD FRONT
NOT EXPECTED UNTIL LATE TONIGHT.
ANOMALOUSLY HIGH PRECIPITABLE WATER VALUES ALSO RAISES CONCERN FOR
FLOODING AND FLASH FLOODING TONIGHT. ALTHOUGH THIS SYSTEM IS RATHER
PROGRESSIVE WHICH LOWERS THE POSSIBILITY FOR FLOODING ISSUES...THE
MEAN DEEP LAYER FLOW ORIENTED NEARLY PARALLEL TO THE APPROACHING COLD
FRONT AND BACKWARD PROPAGATING CORFIDI VECTORS LESS THAN 20 KTS
SUGGESTS THE POTENTIAL FOR STORMS TO BACKBUILD. WILL NOT BE OUT OF
THE QUESTION FOR SOME LOCATIONS TO SEE STORM TOTAL RAINFALL AMOUNTS
BETWEEN A HALF OF AN INCH TO AN INCH...ESPECIALLY OVER THE EASTERN
TEXAS AND OKLAHOMA PANHANDLES.
AS THIS SYSTEM LIFTS NORTHEAST SATURDAY...SHOWERS WILL QUICKLY END BY
THE AFTERNOON. THIS FRONT WILL HAVE SURGED SOUTH OF THE AMA CWA BY
THE MORNING. MUCH COOLER AIR BEHIND THE FRONT WILL RESULT IN A
NOTICEABLY COOLER DAY WITH HIGHS IN THE UPPER 60S TO THE UPPER 70S.
WINDS MAY BE A BIT BREEZY EARLY IN THE DAY ALTHOUGH AS SURFACE HIGH
PRESSURE BUILDS IN...WINDS WILL DIMINISH BY THE EVENING. THIS WILL
LEAD TO A COOL NIGHT WITH LOWS GENERALLY FALLING INTO THE 40S.
LONG TERM...
THE AREA WILL RESIDE UNDER SEMI-ZONAL FLOW SUNDAY THROUGH THE FIRST
PART OF NEXT WEEK RESULTING IN ANOTHER ROUND OF QUIET AND MILD EARLY
FALL WX. TEMPS WARMING BACK INTO THE 80S ARE EXPECTED WITH LITTLE TO
NO CLOUD COVER. AN UPPER TROUGH MOVES ACROSS THE PLAINS TOWARD THE
END OF THE WEEK ALTHOUGH WHETHER OR NOT THIS AFFECTS THE PANHANDLES
IS STILL UNCERTAIN AS THE 12Z GFS TRACKS THIS LOW MUCH FARTHER NORTH
THAN ITS 06Z RUN. THE 12Z ECMWF ALSO LENDS CREDENCE TO THE GFS AS IT
ALSO DISPLAYS THIS UPPER TROUGH MOVING WELL NORTH OF THE AREA.
NONETHELESS ITS MUCH TOO EARLY TO INSERT ANY POPS ASSOCIATED WITH
THIS SYSTEM AND WILL MAINTAIN A DRY FORECAST. THIS FRONT DOES LOOK
LIKE IT WILL PUSH A COLD FRONT THROUGH THE AREA SOMETIME FRIDAY.
CLK
FIRE WEATHER...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND
OKLAHOMA PANHANDLES TONIGHT AS AN UPPER LEVEL SYSTEM ADVANCES
TOWARD THE AREA. HEAVY RAINFALL CAN ACCOMPANY THESE STORMS WHICH
CAN PRODUCE BETWEEN A HALF TO AN INCH OF RAINFALL IN SOME LOCATIONS.
A COLD FRONT WILL PUSH THROUGH THE AREA MAINLY AFTER MIDNIGHT WITH
BREEZY NORTHWEST TO NORTH WINDS IN ITS WAKE. WINDS WILL DIMINISH
LATER IN THE DAY SATURDAY AS HIGH PRESSURE SETTLES OVER THE AREA.
ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE NOT ANTICIPATED
OVER THE AREA THIS WEEKEND THROUGH EARLY NEXT WEEK WITH 20 FOOT
WINDS GENERALLY STAYING UNDER 15 MPH.
CLK
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.
&&
11/02
Hazardous weather outlook, Sep 27, 1:50 PM CST, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
250 PM CDT FRI SEP 27 2013
OKZ001>003-TXZ001>020-281100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
250 PM CDT FRI SEP 27 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.
.DAY ONE...TONIGHT.
SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE TEXAS AND OKLAHOMA
PANHANDLES THROUGH TONIGHT. SOME OF THESE STORMS COULD BE SEVERE
ALONG AND EAST OF A BOISE CITY TO HEREFORD LINE WITH STRONG WINDS IN
EXCESS OF 60 MPH AND LARGE HAIL UP TO THE SIZE OF PING PONG BALLS AS
THE PRIMARY HAZARDS. HOWEVER...AN ISOLATED TORNADO CANNOT BE COMPLETELY
RULED OUT. ADDITIONALLY...HEAVY RAIN COULD LEAD TO ISOLATED FLASH
FLOODING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SCATTERED THUNDERSTORMS WILL BE POSSIBLE SATURDAY MORNING ACROSS THE
SOUTHEAST TEXAS PANHANDLE. HOWEVER THESE STORMS ARE EXPECTED TO BE
BELOW SEVERE LEVELS.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD CONTINUE TO
MONITOR THE FORECAST AND BE READY FOR ACTIVATION THROUGH TONIGHT.
CLK
In the hours before
Special weather statement, Sep 27, 6:28 PM CST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
728 PM CDT FRI SEP 27 2013
TXZ004-005-280100-
LIPSCOMB TX-OCHILTREE TX-
728 PM CDT FRI SEP 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OCHILTREE AND
WESTERN LIPSCOMB COUNTIES UNTIL 800 PM CDT...
AT 728 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF WOLF CREEK PARK...OR 18
MILES SOUTH OF PERRYTON...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
WOLF CREEK PARK...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3607 10083 3613 10091 3638 10075 3622 10050
TIME...MOT...LOC 0028Z 223DEG 30KT 3614 10081
14
Special weather statement, Sep 27, 6:32 PM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
732 PM CDT FRI SEP 27 2013
TXZ014-018-019-280100-
ARMSTRONG TX-DONLEY TX-GRAY TX-
732 PM CDT FRI SEP 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN ARMSTRONG...
SOUTHEASTERN GRAY AND DONLEY COUNTIES UNTIL 800 PM CDT...
AT 731 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES NORTH OF
HOWARDWICK TO 3 MILES WEST OF CLARENDON TO 10 MILES WEST OF BRICE...
MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
CLARENDON... MCLEAN... LELIA LAKE...
HOWARDWICK... GREENBELT LAKE...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 137 AND 144.
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3487 10102 3504 10098 3532 10055 3514 10060
3484 10078 3474 10096 3474 10110
TIME...MOT...LOC 0032Z 232DEG 28KT 3507 10089 3493 10093
3474 10106
14Local storm report, Sep 27, 7:01 PM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
801 PM CDT FRI SEP 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM TSTM WND DMG 1 NE ALANREED 35.21N 100.73W
09/27/2013 GRAY TX PUBLIC
LARGE TREE BLOCKING THE ROAD FOR THE RAMP TO INTERSTATE
40.
&&
EVENT NUMBER AMA1300826
KRAUSELocal storm report, Sep 27, 7:03 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
803 PM CDT FRI SEP 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND GST 2 WSW CLARENDON 34.92N 100.93W
09/27/2013 M58 MPH DONLEY TX MESONET
&&
EVENT NUMBER AMA1300827
EASpecial weather statement, Sep 27, 7:19 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
819 PM CDT FRI SEP 27 2013
TXZ018-019-280145-
ARMSTRONG TX-DONLEY TX-
819 PM CDT FRI SEP 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ARMSTRONG AND DONLEY
COUNTIES UNTIL 845 PM CDT...
AT 814 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF BRICE...OR 13 MILES
SOUTHWEST OF CLARENDON...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
CLARENDON... HOWARDWICK... GREENBELT LAKE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3478 10113 3517 10095 3504 10066 3474 10095
3474 10104
TIME...MOT...LOC 0119Z 213DEG 27KT 3482 10100
14Special weather statement, Sep 27, 7:46 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
846 PM CDT FRI SEP 27 2013
TXZ005-009-010-014-015-019-020-280245-
COLLINGSWORTH TX-DONLEY TX-GRAY TX-HEMPHILL TX-LIPSCOMB TX-ROBERTS
TX-WHEELER TX-
846 PM CDT FRI SEP 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLLINGSWORTH...
WHEELER...SOUTHEASTERN ROBERTS...SOUTHEASTERN LIPSCOMB...HEMPHILL...
EASTERN GRAY AND NORTHEASTERN DONLEY COUNTIES UNTIL 945 PM CDT...
AT 844 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
CANADIAN TO 4 MILES SOUTHEAST OF MCLEAN...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
CANADIAN... WHEELER... TWITTY...
NEW MOBEETIE... MCLEAN... LELA...
LAKE MARVIN... KELLERVILLE... HIGGINS...
GLAZIER... BRISCOE... ALLISON...
MOBEETIE...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 140 AND 158.
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3544 10000 3511 10052 3510 10069 3578 10057
3622 10000
TIME...MOT...LOC 0146Z 226DEG 31KT 3582 10036 3521 10053
14Thunderstorm Wind, Beaver
- When
- September 27, 7:55 PM CST to 7:56 PM CST
- Where
- Beaver County, 2 mi SW of Slapout
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 36.599, -100.145
A discrete thunderstorm moved across the eastern Oklahoma Panhandle during the late night hours of the 27th. As this thunderstorm neared the city of Slapout (Beaver County), the storm produced a downburst which blew trees down and snapped wooden power poles as reported by a member of the public. The thunderstorm continued to move to the northeast after producing this downburst.
Thunderstorm Wind, Beaver
- When
- September 27, 8:20 PM CST to 8:21 PM CST
- Where
- Beaver County, 4.47 mi SSE of Gate
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 36.790, -100.020
A discrete thunderstorm moved across the eastern Oklahoma Panhandle during the late night hours of the 27th. As this thunderstorm neared the city of Gate (Beaver County), the core of the storm descended and produced a downburst. The wind gust produced by this downburst blew oil field tanks several feet onto a county road as reported by the Beaver County Fire Department. The thunderstorm continued to move to the northeast after producing this downburst.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Nebraska, September 27, 2013$75,000 · 61 kt wind · 3 events
- High Wind in Montana, September 27 to 30, 201370 kt wind · 41 events
- Damaging Winds in Texas, September 27 to 28, 2013$54,000 · 56 kt wind · 5 events
- Damaging Winds in Kansas, September 27, 2013$19,000 · 65 kt wind · 3 events
- Frost and Freeze in Colorado, September 27 to 28, 20138 events
- Heavy Rain in Texas, September 27 to 28, 20137 events
- Frost and Freeze in California, September 27, 20133 events
- Hail and Damaging Wind in Kansas, September 27, 20131 in hail · 3 events
- Damaging Winds in Texas, September 27, 2013$5,000 · 60 kt wind · 2 events
- Frost and Freeze in Oregon, September 27, 20131 event
- Hail in Nebraska, September 27, 20130.75 in hail · 1 event
- Damaging Wind in Nebraska, September 27, 201365 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 477080, 477079.